Works matching DE "PROJECTIVE modules (Algebra)"
Results: 213
RELATIVE HOMOLOGICAL COALGEBRAS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 331, doi. 10.1023/B:AMHU.0000036293.46154.4e
- By:
- Publication type:
- Article
A Relation Between the Condenser Capacity and the Module of Separating Surfaces in Finsler Spaces.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 559, doi. 10.1007/s10958-014-1944-6
- By:
- Publication type:
- Article
Modules over generalized rings of pseudo-rational numbers.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 314, doi. 10.1007/s10958-012-0816-1
- By:
- Publication type:
- Article
Hochschild cohomology for self-injective algebras of tree class D. III.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 3, p. 252, doi. 10.1007/s10958-011-0642-x
- By:
- Publication type:
- Article
The Projective Beth Property and Interpolation in Positive and Related Logics.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 1, p. 49, doi. 10.1007/s10469-006-0005-8
- By:
- Publication type:
- Article
A New Concept of Pairwise Quasi-H-Closed Spaces Via Ideals.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2017, v. 29, n. 8, p. 348, doi. 10.22147/jusps-A/290806
- By:
- Publication type:
- Article
Generalized crossed modules and group-groupoids.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1535, doi. 10.3906/mat-1602-63
- By:
- Publication type:
- Article
A note on Gorenstein projective complexes.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 235, doi. 10.3906/mat-1504-25
- By:
- Publication type:
- Article
The Ext-strongly Gorenstein projective modules.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 1, p. 54, doi. 10.3906/mat-1405-37
- By:
- Publication type:
- Article
On the existence of nonzero injective covers and projective envelopes of modules.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 6, p. 914, doi. 10.3906/mat-1203-24
- By:
- Publication type:
- Article
Gorenstein transpose with respect to a semidualizing bimodule.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 404, doi. 10.3906/mat-1109-50
- By:
- Publication type:
- Article
Properties of RD-projective and RD-injective modules.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 187, doi. 10.3906/mat-0904-53
- By:
- Publication type:
- Article
Nilpotent elements and reduced rings.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 341, doi. 10.3906/mat-0901-29
- By:
- Publication type:
- Article
Pseudo simplicial groups and crossed modules.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 4, p. 475, doi. 10.3906/mat-0807-20
- Publication type:
- Article
C1 modules with respect to a hereditary torsion theory.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 321, doi. 10.3906/mat-0808-3
- By:
- Publication type:
- Article
On τ-lifting Modules and τ-semiperfect Modules.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 2, p. 117, doi. 10.3906/mat-0801-28
- By:
- Publication type:
- Article
On algebraic K-functors of crossed group rings and its applications.
- Published in:
- Tbilisi Mathematical Journal, 2018, v. 11, n. 2, p. 1, doi. 10.32513/tbilisi/1529460017
- By:
- Publication type:
- Article
EFFECTIVENESS OF A CONCEPTUAL MODEL FOR INCREASED MOBILE BANKING SECURITY.
- Published in:
- Serdica Journal of Computing, 2016, v. 10, n. 1, p. 49
- By:
- Publication type:
- Article
MULTIPLICATION MODULES AND HOMOGENEOUS IDEALIZATION IV.
- Published in:
- New Zealand Journal of Mathematics, 2012, v. 42, p. 131
- By:
- Publication type:
- Article
Endo-trivial modules for finite groups with dihedral Sylow 2-subgroup.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 4, p. 635, doi. 10.1515/jgth-2015-0044
- By:
- Publication type:
- Article
WEAKLY UNIFORM RANK TWO VECTOR BUNDLES ON MULTIPROJECTIVE SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 2, p. 255, doi. 10.1017/S0004972711002243
- By:
- Publication type:
- Article
ON REGULAR MODULES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 2, p. 280, doi. 10.1017/S0004972711002176
- By:
- Publication type:
- Article
U(2) PROJECTORS AND 'T HOOFT–POLYAKOV MONOPOLES ON A FUZZY SPHERE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 21, p. 4233, doi. 10.1142/S0217751X06033003
- By:
- Publication type:
- Article
On (Strongly) Gorenstein (Semi)Hereditary Rings.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 3, p. 431, doi. 10.1007/s13369-011-0047-7
- By:
- Publication type:
- Article
On Presented Dimensions of Modules and Rings.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/256267
- By:
- Publication type:
- Article
Σ-algebraically compact modules and.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 3, p. 196, doi. 10.1002/malq.201400054
- By:
- Publication type:
- Article
Infinite Projection Properties.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 4, p. 481, doi. 10.1002/malq.19980440407
- By:
- Publication type:
- Article
Stability of Gorenstein categories.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 2, p. 481, doi. 10.1112/jlms/jdm124
- By:
- Publication type:
- Article
PURE-PROJECTIVE MODULES.
- Published in:
- Journal of the London Mathematical Society, 2005, v. 71, n. 2, p. 304, doi. 10.1112/S0024610705006290
- By:
- Publication type:
- Article
The trace on projective representations of quantum groups.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 1, p. 117, doi. 10.1007/s11005-017-0993-4
- By:
- Publication type:
- Article
Quantum Weighted Projective and Lens Spaces.
- Published in:
- Communications in Mathematical Physics, 2015, v. 340, n. 1, p. 325, doi. 10.1007/s00220-015-2450-5
- By:
- Publication type:
- Article
Boundary Conditions for Topological Quantum Field Theories, Anomalies and Projective Modular Functors.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 3, p. 1043, doi. 10.1007/s00220-015-2371-3
- By:
- Publication type:
- Article
Finitely-Generated Projective Modules over the θ-Deformed 4-Sphere.
- Published in:
- Communications in Mathematical Physics, 2013, v. 321, n. 3, p. 577, doi. 10.1007/s00220-013-1724-z
- By:
- Publication type:
- Article
Tête à tête Readina groups and peer learning.
- Published in:
- 2005
- By:
- Publication type:
- Industry Overview
Semi-continuity of stability for sheaves and variation of Gieseker moduli spaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 749, p. 227, doi. 10.1515/crelle-2016-0022
- By:
- Publication type:
- Article
Almost Projective and Almost Injective Modules.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 1/2, p. 3, doi. 10.1134/S0001434618010017
- By:
- Publication type:
- Article
n-Copure projective modules.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 50, doi. 10.1134/S000143461501006X
- By:
- Publication type:
- Article
Simple modules of exceptional groups with normal closures of maximal torus orbits.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 3/4, p. 445, doi. 10.1134/S0001434612090179
- By:
- Publication type:
- Article
GP-projective and GI-injective modules.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 5/6, p. 824, doi. 10.1134/S000143461205029X
- By:
- Publication type:
- Article
Projective and generating modules over the ring of pseudorational numbers.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 417, doi. 10.1007/s11006-006-0155-y
- By:
- Publication type:
- Article
Book Review: A tour of representation theory.
- Published in:
- 2021
- By:
- Publication type:
- Book Review
Geometric tool kit for higher spin gravity (Part II): An introduction to Lie algebroids and their enveloping algebras.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2023, v. 38, n. 25, p. 1, doi. 10.1142/S0217751X23300132
- By:
- Publication type:
- Article
On Ding Projective Complexes.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 11, p. 1718, doi. 10.1007/s10114-018-7461-7
- By:
- Publication type:
- Article
Cartan invariants in the category of restricted representation for $$\mathfrak{g}\mathfrak{l}\left( {\left. m \right|n} \right)$$.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 5, p. 837, doi. 10.1007/s10114-014-3338-6
- By:
- Publication type:
- Article
A note on the Auslander-Reiten conjecture.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 10, p. 1993, doi. 10.1007/s10114-013-1428-5
- By:
- Publication type:
- Article
Inverse limits in representations of a restricted Lie algebra.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 12, p. 2463, doi. 10.1007/s10114-012-0665-3
- By:
- Publication type:
- Article
Gorenstein projective dimensions of complexes.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 7, p. 1395, doi. 10.1007/s10114-011-8369-7
- By:
- Publication type:
- Article
Path model for a level-zero extremal weight module over a quantum affine algebra.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 32, p. 1731, doi. 10.1155/S1073792803212216
- By:
- Publication type:
- Article
LIE GROUP EXTENSIONS ASSOCIATED TO PROJECTIVE MODULES OF CONTINUOUS INVERSE ALGEBRAS.
- Published in:
- Archivum Mathematicum, 2008, v. 44, n. 5, p. 465
- By:
- Publication type:
- Article
Noncommutative -semihereditary rings.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 1, p. -1, doi. 10.1142/S0219498818500147
- By:
- Publication type:
- Article